# SDR SWAA2024123172148

- Difficulty date: November 26, 2024
- Submitted: December 31, 2024
- Operation: Air carrier
- Aircraft: N8607M
- Make and model: Boeing 737-8H4
- Aircraft serial: 36634
- Aircraft time: 40,554 hours, 19,157 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Delaminated
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DELAMINATED FLOOR PANEL 221EF AT FWD GALLEY AREA 2024-728442<[01] REPLACED FLOOR PANEL 221EF IAW B737-800 AMM 53-21-00-400-801 THE INSTALLATION IS DOCUMENTED ON TASK TTG8Q00WL1RY;[02] CERTIFIED WORK PERFORMED.  FOR INSTALLATION SEE TTG8Q00WL1RY.
